# SDR UALA2009072902281

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 32,812 hours, 4,137 cycles
- Engine: Pwa PW40903
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 32908145
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU APUC DETECTED FAULT THAT WOULD CAUSE AUTOMATIC SHUTDOWN OF APU IN UNATTENDED MODE OPS, OR COMPLETE LOSS OF APUC BUSS ACTIVITY (BOTH L & R 629) FOR 3 SECONDS AFTER APU MASTER CONTROL SWITCH HAS BEEN IN THE ON POSITION FOR TEN SECONDS.  STATUS  MSG01- NOT ACTIVE TAXI OUT INTERMITTENT; APU CONTROLLER (APUC) HAS NO OUTPUT ON ANY BUSS.  MSG02- NOT ACTIVE TAXI OUT MODE DEPENDENT; APU CONTROLLER (APUC) FLOW SENSING SYSTEM INDICATES LOW FLOW, CAUSED AUTO SHUTDOWN.  DB- APU CONTROLLER (APUC) MSG-4918801 INACTV TA INTER  MSG-4911110 INACTV TA MODE.  ACCOMPLISHED OPS CHECK AFTER INBOUND CAPT STATED APU NORMAL AFTER TWO STARTUPS, NO MESSAGES.  REPLACED SURGE CONTROL VALVE.  APU OP CHECKS GOOD.
